RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 6, Pages 1601–1620 (Mi zvmmf5161)  

This article is cited in 18 scientific papers (total in 18 papers)

The construction of difference schemes of increased order of accuracy for equations of hyperbolic type

A. S. Kholodov

Moscow

Full text: PDF file (2095 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:6, 234–253

Bibliographic databases:

UDC: 519.63
MSC: Primary 65M25; Secondary 35L60
Received: 08.06.1979

Citation: A. S. Kholodov, “The construction of difference schemes of increased order of accuracy for equations of hyperbolic type”, Zh. Vychisl. Mat. Mat. Fiz., 20:6 (1980), 1601–1620; U.S.S.R. Comput. Math. Math. Phys., 20:6 (1980), 234–253

Citation in format AMSBIB
\Bibitem{Kho80}
\by A.~S.~Kholodov
\paper The construction of difference schemes of increased order of accuracy for equations of hyperbolic type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 6
\pages 1601--1620
\mathnet{http://mi.mathnet.ru/zvmmf5161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=609332}
\zmath{https://zbmath.org/?q=an:0477.65065}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 6
\pages 234--253
\crossref{https://doi.org/10.1016/0041-5553(80)90017-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5161
  • http://mi.mathnet.ru/eng/zvmmf/v20/i6/p1601

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ostapenko, “A method of increasing the order of the weak approximation of the laws of conservation on discontinuous solutions”, Comput. Math. Math. Phys., 36:10 (1996), 1443–1451  mathnet  mathscinet  zmath  isi
    2. V. V. Ostapenko, “Convergence of finite-difference schemes behind a shock front”, Comput. Math. Math. Phys., 37:10 (1997), 1161–1172  mathnet  mathscinet  zmath
    3. V. V. Ostapenko, “Approksimatsiya uslovii Gyugonio yavnymi konservativnymi raznostnymi skhemami na nestatsionarnykh udarnykh volnakh”, Sib. zhurn. vychisl. matem., 1:1 (1998), 77–88  mathnet  mathscinet  zmath
    4. V. V. Ostapenko, “Finite-difference approximation of the Hugoniot conditions on a shock front propagating with variable velocity”, Comput. Math. Math. Phys., 38:8 (1998), 1299–1311  mathnet  mathscinet  zmath
    5. O. M. Belotserkovskii, A. S. Kholodov, “Majorizing schemes on unstructured grids in the space of indeterminate coefficients”, Comput. Math. Math. Phys., 39:11 (1999), 1730–1747  mathnet  mathscinet  zmath  elib
    6. V. V. Ostapenko, “Construction of high-order accurate shock-capturing finite difference schemes for unsteady shock waves”, Comput. Math. Math. Phys., 40:12 (2000), 1784–1800  mathnet  mathscinet  zmath  elib
    7. A. S. Kholodov, Ya. A. Kholodov, E. L. Stupitskii, A. Yu. Repin, “Chislennoe issledovanie povedeniyavysokoenergetichnogo plazmennogo sgustka v verkhnei ionosfere. Chast 2. Razrabotka trekhmernoi modeli”, Matem. modelirovanie, 16:8 (2004), 3–23  mathnet  zmath
    8. A. S. Kholodov, Ya. A. Kholodov, “Monotonicity criteria for difference schemes designed for hyperbolic equations”, Comput. Math. Math. Phys., 46:9 (2006), 1560–1588  mathnet  crossref  mathscinet  elib  elib
    9. D. A. Shirobokov, “On the construction of second-to-fourth-order accurate approximations of spatial derivatives on an arbitrary set of points”, Comput. Math. Math. Phys., 46:6 (2006), 1023–1043  mathnet  crossref  mathscinet
    10. O. V. Geller, M. O. Vasilev, Ya. A. Kholodov, “Postroenie vysokoproizvoditelnogo vychislitelnogo kompleksa dlya modelirovaniya zadach gazovoi dinamiki”, Kompyuternye issledovaniya i modelirovanie, 2:3 (2010), 309–317  mathnet  crossref
    11. Ostapenko V.V., “On the Monotonicity of Multidimensional Difference Schemes”, Dokl. Math., 86:3 (2012), 766–769  crossref  mathscinet  zmath  isi  elib  elib
    12. V. I. Golubev, I. B. Petrov, N. I. Khokhlov, “Numerical simulation of seismic activity by the grid-characteristic method”, Comput. Math. Math. Phys., 53:10 (2013), 1523–1533  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    13. V. I. Golubev, I. B. Petrov, N. I. Khokhlov, K. I. Shul'ts, “Numerical computation of wave propagation in fractured media by applying the grid-characteristic method on hexahedral meshes”, Comput. Math. Math. Phys., 55:3 (2015), 509–518  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. A. V. Favorskaya, I. B. Petrov, “The study of increased order grid-characteristic methods on unstructured grids”, Num. Anal. Appl., 9:2 (2016), 171–178  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    15. A. V. Favorskaya, V. I. Golubev, “O primenenii formuly Releya na osnove integralnykh vyrazhenii Kirkhgofa k zadacham georazvedki”, Kompyuternye issledovaniya i modelirovanie, 9:5 (2017), 761–771  mathnet  crossref
    16. I. B. Petrov, “Problemy modelirovaniya prirodnykh i antropogennykh protsessov v Arkticheskoi zone Rossiiskoi Federatsii”, Matem. modelirovanie, 30:7 (2018), 103–136  mathnet
    17. Favorskaya A.V. Petrov I.B., “Theory and Practice of Wave Processes Modelling”, Innovations in Wave Processes Modelling and Decision Making: Grid-Characteristic Method and Applications, Smart Innovation Systems and Technologies, 90, ed. Favorskaya A. Petrov I., Springer-Verlag Berlin, 2018, 1–6  crossref  mathscinet  isi  scopus
    18. Ya. A. Kholodov, A. S. Kholodov, I. V. Tsybulin, “Construction of monotone difference schemes for systems of hyperbolic equations”, Comput. Math. Math. Phys., 58:8 (2018), 1226–1246  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:343
    Full text:200
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020